Nets and Sequences Obtained from Irreducible Polynomials over Finite Fields

A. Knopfmacher, J. N. Ridley, G. L. Mullen

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove an elementary result concerning the sum of the degrees of irreducible polynomials over a finite field. This result has application in the construction of (t, m, s)-nets which are useful in numerical integration.

Original languageEnglish (US)
Pages (from-to)265-269
Number of pages5
JournalApplicable Algebra in Engineering, Communications and Computing
Volume9
Issue number3
DOIs
StatePublished - Nov 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nets and Sequences Obtained from Irreducible Polynomials over Finite Fields'. Together they form a unique fingerprint.

Cite this